Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 282, NWS St. Louis, MO

June 6, 2008Crawford County, Franklin County, Gasconade County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 6, 2008, 2:41 PM CDT for Crawford County, Franklin County, Gasconade County, Missouri. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2008, 2:41 PM CDT (19:41 UTC)
Expired
Jun 6, 2008, 3:05 PM CDT
In force
24 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Crawford County, MO, Franklin County, MO, Gasconade County, MO

The radar

The St Louis radar (KLSX), 72 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 12:13 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.7 hours before the alert went out and 270 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1408 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 563 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1408 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
832 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
563 m²/s²
0-3 km storm-relative helicity
601 m²/s²
Significant tornado parameter
5.5
Supercell composite
21.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 061942
SVRLSX
MOC055-071-073-062030-
/O.NEW.KLSX.SV.W.0282.080606T1941Z-080606T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
241 PM CDT FRI JUN 6 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CRAWFORD COUNTY IN EAST CENTRAL MISSOURI
  FRANKLIN COUNTY IN EAST CENTRAL MISSOURI
  SOUTHERN GASCONADE COUNTY IN EAST CENTRAL MISSOURI

* UNTIL 330 PM CDT

* AT 238 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED 3 MILES NORTHEAST OF CUBA...AND
  MOVING NORTHEAST AT 64 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SULLIVAN...
  ST. CLAIR...
  PARKWAY...
  UNION...
  VILLA RIDGE...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 3817 9155 3854 9094 3836 9075 3817 9116
      3808 9110 3794 9143
TIME...MOT...LOC 1941Z 232DEG 55KT 3813 9133

$$

TILLY
2 follow-up statements
000 
WWUS53 KLSX 061953
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
253 PM CDT FRI JUN 6 2008

MOC073-062003-
/O.CAN.KLSX.SV.W.0282.000000T0000Z-080606T2030Z/
GASCONADE MO-
253 PM CDT FRI JUN 6 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GASCONADE COUNTY IS
CANCELLED...

LAT...LON 3827 9137 3854 9094 3836 9075 3816 9120
TIME...MOT...LOC 1953Z 233DEG 57KT 3825 9114

$$

MOC055-071-062030-
/O.CON.KLSX.SV.W.0282.000000T0000Z-080606T2030Z/
CRAWFORD MO-FRANKLIN MO-
253 PM CDT FRI JUN 6 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR FRANKLIN AND NORTHEASTERN CRAWFORD COUNTIES...

AT 251 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SULLIVAN...MOVING
NORTHEAST AT 66 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
PARKWAY...ST. CLAIR...PINEY PARK...UNION...MOSELLE...ROBERTSVILLE AND
VILLA RIDGE.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 3827 9137 3854 9094 3836 9075 3816 9120
TIME...MOT...LOC 1953Z 233DEG 57KT 3825 9114

$$

TILLY
000 
WWUS53 KLSX 062005
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
305 PM CDT FRI JUN 6 2008

MOC055-071-062015-
/O.CAN.KLSX.SV.W.0282.000000T0000Z-080606T2030Z/
CRAWFORD MO-FRANKLIN MO-
305 PM CDT FRI JUN 6 2008

...THE SEVERE THUNDERSTORM WARNING FOR FRANKLIN AND NORTHEASTERN
CRAWFORD COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER 
APPEARED TO BE SEVERE. THERE IS STILL A TORNADO WARNING IN EFFECT 
UNTIL 315 PM FOR EASTERN PORTIONS OF FRANKLIN COUNTY. 

ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE...AND A TORNADO WATCH 
REMAINS IN EFFECT UNTIL 700 PM.

LAT...LON 3827 9137 3854 9094 3836 9075 3816 9120
TIME...MOT...LOC 2005Z 233DEG 57KT 3836 9095

$$

TILLY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 6:38 AM CDT, 8 hours 3 minutes earlier.

Area forecast discussion, Jun 6, 6:38 AM CDT, 8 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
638 AM CDT FRI JUN 6 2008

.DISCUSSION...
/315 AM CDT FRI JUN 6 2008/
DEALING WITH ANOTHER ROUND OF THUNDERSTORMS EARLY THIS MORNING...
WITH LINE OF STRONG TO SEVERE STORMS EXTENDING FROM JUST WEST OF
QUINCY TO SPRINGFIELD...IN SOUTHWEST MISSOURI. THIS WILL BE THE MAIN
FOCUS IN THE SHORT TERM.

BOTH 00Z NAM AND GFS CONTINUE TO WASH OUT FRONTAL BOUNDARY THIS
MORNING...BUT KEEP VIGOROUS SHORTWAVE SLIDING NORTHEASTWARD THROUGH
THE REGION. THIS IN CONJUNCTION WITH BROAD CONFLUENT FLOW WILL HELP
TO TRIGGER CONVECTION...ESPECIALLY DURING THE AFTERNOON AND EVENING
HOURS TODAY AS ATMOSPHERE RECOVERS AHEAD OF THIS MORNING/S ACTIVITY.
HAVE PLENTIFUL MOISTURE...MODERATE INSTABILITY...BUT WEAK LAPSE
RATES AND LACK OF LARGE SCALE SUPPORT...SO SPC HAS DOWNGRADED
MODERATE RISK TO SLIGHT RISK FOR ENTIRE CWA TODAY AND TONIGHT. WILL
SEE HIGHER POPS SHIFT FURTHER TO THE EAST AND SOUTH OVER CWA BY THIS
AFTERNOON. AS FOR TEMPS...EXPECT COOLER CONDITIONS IN THE WEST DUE
TO RAIN AND CLOUDS WITH HIGHS ONLY IN THE MID 80S WHILE FAR EASTERN
SECTIONS COULD REACH UPPER 80S TO AROUND 90.

BY TONIGHT...MAIN ACTIVITY WILL BE OVER SOUTHERN HALF OF CWA...THEN
IT WILL SHIFT NORTHWARD ON SATURDAY AS POSSIBLE WEAK BOUNDARY LIFTS
NORTHWARD THROUGH REGION...SO KEPT CHANCE POPS FOR NORTHERN HALF OF
CWA DURING THE MORNING HOURS BEFORE TAPERING OFF.

FOR SATURDAY NIGHT THROUGH REST OF FORECAST PERIOD...BOUNDARY TO
REMAIN NEARBY WITH SERIES OF STRONG SHORTWAVES MOVING FROM THE
ROCKIES/CENTRAL PLAINS TO THE WESTERN GREAT LAKES THROUGH NEXT
WEEK...DRAGGING THE FRONTAL BOUNDARY FURTHER SOUTH AND INCREASING
OUR CHANCES OF THUNDERSTORMS. FOR NOW KEPT SLIGHT CHANCE POPS
THROUGH THE PERIOD. SO NO MAJOR CHANGES MADE TO THE EXTENDED.

BYRD

&&

.AVIATION...
/637 AM CDT FRI JUN 6 2008/ FOR THE 12Z TAFS...
WIDESPREAD CONVECTION DURING THE EARLY MORNING HOURS ACROSS
CENTRAL AND NORTHEAST MO HAS DIMINISHED CONSIDERABLY PAST 2 HOURS.
A CLUSTER OF SHOWERS/THUNDERSTORMS WAS LOCATED OVER CENTRAL MO AT
THIS TIME WITH THE SHOWERS MOVING TO THE NORTHEAST. THERE IS A
SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE AREA TODAY AND
TONIGHT. SCATTERED THUNDERSTORMS WILL BE LOCATED ACROSS THE AREA
MAINLY DURING THE AFTERNOON AND EVENING HOURS.

TPS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 6, 1:01 PM CDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
101 PM CDT FRI JUN 6 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-071215-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
101 PM CDT FRI JUN 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FEW SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING OVER
SOUTHEAST AND EAST CENTRAL MISSOURI...AND SOUTHWEST ILLINOIS.
DAMAGING WINDS...HEAVY RAIN...AND A FEW TORNADOES WILL BE POSSIBLE
WITH THE STRONGER STORMS.

OUTSIDE OF THE STORMS...STRONG SOUTH WINDS ARE EXPECTED...WITH
GUSTS REACHING 35 MPH OVER PARTS OF CENTRAL AND NORTHEAT MISSOURI.

MODERATE RIVER FLOODING IS OCCURRING ALONG PARTS OF THE
MISSISSIPPI RIVER. SEE THE APPROPRIATE FLOOD STATEMENT FOR
SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS WILL CONTINUE SATURDAY MORNING ACROSS THE AREA.

THERE IS ANOTHER CHANCE FOR THUNDERSTORMS ON MONDAY.

MODERATE RIVER FLOODING IS OCCURRING ALONG PARTS OF THE
MISSISSIPPI
RIVER. SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TRUETT

In the hours before

Special weather statement, Jun 6, 1:25 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
125 PM CDT FRI JUN 6 2008

ILZ100>102-MOZ061-063>065-061915-
MONROE IL-ST. CLAIR IL-MADISON IL-JEFFERSON MO-ST. LOUIS CITY MO-
ST. LOUIS MO-ST. CHARLES MO-
125 PM CDT FRI JUN 6 2008

...STRONG THUNDERSTORMS APPROACHING THE ST LOUIS METRO AREA...

AT 122 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG
THUNDERSTORM JUST NORTHEAST OF SULLIVAN...MOVING NORTHEAST AT 45 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING STRONG WINDS AND HEAVY RAIN
AS IT MOVES INTO THE ST LOUIS METRO AREA BETWEEN 2 AND 3 PM.  THE
MAIN THREAT WILL BE IN THOSE AREAS SOUTH OF THE MISSOURI RIVER IN
MISSOURI....AS WELL AS THOSE AREAS ALONG AND SOUTH OF INTERSTATE 55
IN THE METRO EAST.

THIS STORM MAY INTENSIFY...AND A TORNADO WATCH IS IN EFFECT. PEOPLE
THROUGHOUT THE AREA SHOULD CAREFULLY MONITOR WEATHER DEVELOPMENTS
OVER THE NEXT FEW HOURS.

TRUETT
Special weather statement, Jun 6, 2:03 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
203 PM CDT FRI JUN 6 2008

ILZ100-101-MOZ061-063-064-062000-
ST. CLAIR IL-MADISON IL-ST. LOUIS CITY MO-ST. LOUIS MO-ST. CHARLES MO-
203 PM CDT FRI JUN 6 2008

...INTENSE THUNDERSTORMS APPROACHING THE ST LOUIS METRO AREA...

AT 203 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG
THUNDERSTORM 3 MILES WEST OF DITTMER...MOVING NORTHEAST AT 45 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING STRONG WINDS AND HEAVY RAIN
AS IT MOVES INTO SOUTHERN AND EASTERN SECTIONS OF THE ST LOUIS METRO
AREA THROUGH 3 PM THIS AFTERNOON.  THE MAIN THREAT WILL BE ALONG AND
JUST SOUTH OF INTERSTATE 44 IN MISSOURI...AND ALONG AND EAST OF
INTERSTATE 55 IN METRO EAST.

IN ADDITION...A TORNADO WATCH IS IN EFFECT...AND RADAR HAS DETECTED
POSSIBLE TORNADOES WITH THESE STORMS. PEOPLE THROUGHOUT THE AREA
SHOULD CAREFULLY MONITOR WEATHER DEVELOPMENTS OVER THE NEXT FEW
HOURS.

TRUETT
Local storm report, Jun 6, 2:12 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
212 PM CDT FRI JUN 06 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0211 PM     WALL CLOUD       STEELEVILLE             38.01N  89.66W
06/06/2008                   RANDOLPH           IL   LAW ENFORCEMENT

            LOOKING TO THE SOUTHWEST

&&

EVENT NUMBER 00382

TILLY
Local storm report, Jun 6, 2:22 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
222 PM CDT FRI JUN 06 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0220 PM     FUNNEL CLOUD     CEDAR HILL              38.36N  90.64W
06/06/2008                   JEFFERSON          MO   LAW ENFORCEMENT

            PUBLIC REPORTED A DISSIPATING FUNNEL CLOUD NEAR CEDAR
            HILL.

&&

EVENT NUMBER 00383

CARNEY
Local storm report, Jun 6, 2:36 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
236 PM CDT FRI JUN 06 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0234 PM     FUNNEL CLOUD     LEMAY                   38.53N  90.28W
06/06/2008                   ST. LOUIS          MO   TRAINED SPOTTER

            STORM SPOTTER REPORTED A ROTATING FUNNEL CLOUD ABOUT 1
            MILE SOUTHWEST OF JEFFERSON BARRACKS IN SOUTH ST. LOUIS
            COUNTY.

&&

EVENT NUMBER 00384

CARNEY
Local storm report, Jun 6, 2:40 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
240 PM CDT FRI JUN 06 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0238 PM     FUNNEL CLOUD     SUNSET HILLS            38.54N  90.42W
06/06/2008                   ST. LOUIS          MO   TRAINED SPOTTER

            TWO REPORTS OF ROTATING CLOUDS NEAR ST. ANTHONYS
            HOSPITAL AND NEAR LINDBERGH BLVD AND LEMAY FERRY ROAD.

&&

EVENT NUMBER 00385

JPK

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 2:52 AM CDTSevere Thunderstorm WarningLSXLewis, Marion, Monroe, Ralls38 min
Jun 6, 4:46 AM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Montgomery, Osage23 min
Jun 6, 10:31 AM CDTRiver Flood WarningLSXFranklin, Warren18 days
Jun 6, 10:31 AM CDTRiver Flood WarningLSXSaint Charles, Saint Louis31 days
Jun 6, 1:15 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Jefferson, Washington45 min
Jun 6, 1:47 PM CDTTornado WarningLSXFranklin, Jefferson, Washington43 min
Jun 6, 1:51 PM CDTTornado WarningLSXCrawford54 min
Jun 6, 1:57 PM CDTFlash Flood WarningLSXCrawford, Franklin, Washington8 hr
Jun 6, 2:21 PM CDTTornado WarningLSXJefferson, Saint Louis, City of Saint Louis39 min
Jun 6, 2:30 PM CDTTornado WarningLSXCrawford, Franklin, Jefferson, Washington45 min
Jun 6, 2:37 PM CDTFlash Flood WarningLSXFranklin, Jefferson, Saint Louis, City of Saint Louis4 hr
Jun 6, 2:58 PM CDTFlash Flood WarningLSXCity of Saint Louis4 hr
Jun 6, 3:12 PM CDTTornado WarningLSXJefferson, Saint Louis48 min
Jun 6, 3:52 PM CDTFlash Flood WarningLSXJefferson, Saint Louis4 hr
Jun 6, 5:57 PM CDTTornado WarningLSXCrawford, Washington48 min
Jun 6, 6:36 PM CDTTornado WarningLSXWashington39 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.